# SDR AALA202205104503

- Difficulty date: May 9, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737
- Aircraft serial: 29524
- Aircraft time: 64,523 hours, 26,655 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR ON 2R DOOR NOT LATCHING. ADJUSTED LATCH ON 2R DOOR PER AMM 25-66-00.
